# SDR REXA2019020800186

- Difficulty date: February 8, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 22,195 hours, 22,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DRAG ANGLE, MIDDLE OF DOOR NEAR CABLE REEL, CRACKED. REPAIRED PASSENGER DOOR AFT DRAG ANGLE IAW REO 601R-52-11-513.
